Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An exposition of the structure of solvmanifolds. Part I: Algebraic theory


Author: Louis Auslander
Journal: Bull. Amer. Math. Soc. 79 (1973), 227-261
MSC (1970): Primary 22E25
Part II: Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 262--285
MathSciNet review: 0486307
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E25

Retrieve articles in all journals with MSC (1970): 22E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13134-9